Hail, Bath
- When
- April 10, 2:29 PM EST
- Where
- Bath County, Sharpsburg
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.200, -83.933
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Apr 10, 12:25 PM EST, 2 hours 4 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 125 PM EDT TUE APR 10 2001 SHOWERS AND THUNDERSTORMS CONTINUE ACROSS OUR NRN CWFA BASICALLY NORTH OF THE MOUNTAIN PARKWAY. THE PAST BATCH OF STORMS HAS STABILIZED THE LOWER ATMOSPHERE TO THE SOUTH OF THIS LINE AND THE CHANCE FOR SEVERE WEATHER HAS DIMINISHED. IN FACT THE CHANCES OF TSRA HAS DIMINISHED AND WILL REDUCE POPS FOR THIS AREA. REST OF FCST LOOKS ON TRACK AND WILL NOT CHANGE. .JKL...SEVERE THUNDERSTORM WATCH FOR NORTHERN KENTUCKY UNTIL 1 AM. DUSTY
KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-110200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 157 PM EDT TUE APR 10 2001 THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA INDICATES THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR ALL OF EASTERN KENTUCKY. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR A LARGE PORTION OF KENTUCKY TO COVER THE POTENTIAL FOR SEVERE WEATHER. A NEARLY STATIONARY FRONT NORTH OF THE OHIO RIVER WILL SAG SOUTH LATE THIS AFTERNOON AND EVENING. THIS IN COMBINATION WITH UNSTABLE AIR...SUFFICIENT LOW LEVEL MOISTURE...AND WAVES OF ENERGY RIDING ALONG THE FRONT WILL INCREASE THE CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. STAY TUNED TO NOAA WEATHER RADIO OR OTHER MEDIA SOURCES FOR THE LATEST WEATHER INFORMATION. SKY-WARN SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON. PELTON
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2001Every state in 2001This day in weather historyWarnings in Kentucky, April 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5240495.